How come when im light my teammates are dark -1 reply

Please wait...

Guest

I didn't make it!

0 XP

 
#1 9 years ago

For som reason when i get higher in the lightside in kotor 2 my teammates become more dark. i tryin to get to full lightside but i dont want my teammates evil and lookin like zombies. any help would be appreciated




The Crusader

I think I'm adorable.

50 XP

6th November 2007

0 Uploads

1,235 Posts

0 Threads

#2 9 years ago

Your problem is that you don't have enough influence with them.

Even though you are light, they do not respect you. They'll respect you if you do things they see are good. Ex. Don't insult Atton. If you insult Atton, he will complete lose respect for you, and no matter how light you are, he will be dark. He will almost strive to be what you are not. Make sense? But for the most part, Atton will just play along, and make certain comments. As long as you don't personally insult him in any way, he'll respect you. People like Brianna on the other hand, you have to be a real goodie goodie. And I know it sounds kind of unfair, but the better you treat Visas, the worse Brianna likes it. Just do the morally correct thing when you're with Brianna. Bao-Dur, as long as you do the right thing, he respects you.

Other people prefer more brutal tactics. If you do something manupulative, but you do it to achieve a greater goal, you'll keep Kreia and Canderous happy. HK-47 just likes to blow stuff up. So if you want to gain influence with him, just kill anything you see. T3 just wants to be appreciated, so whenever you can, tell him "Good job" Or "I really appreciate your help" etc. Mira, is somewhat... complicated. You just have to kind of see eye to eye.

Here's the catch. Not everyone in your party is going to respect you. You are going to have to choose who to side with at times.

Hope this helps.




Zipacna

Re-heally?

50 XP

11th January 2008

0 Uploads

4,209 Posts

0 Threads

#3 9 years ago

No, I believe I know what he's talking about... it's a bug I've encountered a few times myself. It sometimes starts right on Peragus, sometimes when you've crashed your shuttle on Telos (when encountering Bao-Dur). The problem is: The more influence you have on them, the more do they despise your way... It just happens and no patch solved this. A friend of mine has both the German and American version and he never saw that before. My British version seems to be playing tricks on me...


[center]sigpic191442_14.jpg "I'm an amateur policeman and leisure time surgeon." Sounds insane? Welcome to the pain of historians and archaeolog



Guest

I didn't make it!

0 XP

 
#4 9 years ago

Well wat happens is tht everytime i finish loadin they go back nd forth like one moment they r light then i load a different place nd they r dark




Zipacna

Re-heally?

50 XP

11th January 2008

0 Uploads

4,209 Posts

0 Threads

#5 9 years ago

Yeah, exactly. (Oh, I just realized, that's for both my KotOR I and II, just if you think I'm wrong here... just in K1, it sort of appears randomly, like Aivefeas said.) I would really like to know what that's all about, too, but no one seems to know for some reason...


[center]sigpic191442_14.jpg "I'm an amateur policeman and leisure time surgeon." Sounds insane? Welcome to the pain of historians and archaeolog



The Crusader

I think I'm adorable.

50 XP

6th November 2007

0 Uploads

1,235 Posts

0 Threads

#6 9 years ago

That's strange. You can't manipulate your teammates' alignments. Unless you cheat of course.




Zipacna

Re-heally?

50 XP

11th January 2008

0 Uploads

4,209 Posts

0 Threads

#7 9 years ago

Yes, like I said, it's a random bug. If anyone by accident knows of a patch that I somehow missed, Aivefeas and I (and perhaps more people) would really appreciate naming it, I guess...


[center]sigpic191442_14.jpg "I'm an amateur policeman and leisure time surgeon." Sounds insane? Welcome to the pain of historians and archaeolog



DarthNerd

The Brainy Sith

50 XP

12th June 2007

0 Uploads

142 Posts

0 Threads

#8 9 years ago

if I go to a different module, they seem to go light again... until my alignment is changed again